How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 45932
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

Should I worry if my bp reads 128/80 the first half of the

Customer Question

Should I worry if my bp reads 128/80 the first half of the day then reads around 160/88 the second half of the day I have been on diovan 320mg for a year and just started taking norvasc 5mg five days ago
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

your blood pressure is not well controlled in the second half of the day, which can happen

eating salt during the day, eating a poor diet, not exercising, having more anxiety and stress during the day can cause your blood pressure to raise during the day.

this is not as bad as having high blood pressure all day long.

you might be able to help your blood pressure by decreasing your salt intake, eating healthier, eating lighter, decreasing stress, exercising, stretching, meditating, doing yoga,

keep tracking your AM and PM blood pressures

and talk about this with your doctor at next meeting.

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Expert:  Dr. David replied 1 year ago.

do you have other questions?